MathSciNet Relay Station
MathSciNet bibliographic data
MR606697 34C25
Shahshahani, S. Periodic solutions of polynomial first order differential equations. Nonlinear Anal. 5 (1981), no. 2, 157–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement